Solving k-fractional shallow water wave equations via homotopy analysis transform method
by Youwei Zhang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 3, 2017

Abstract: In this paper, homotopy analysis transform method has been applied to obtain the approximate analytical solution of the shallow water equations with time-fractional derivatives. The interesting point is manifested in its emphatic application of k-fractional Riemann-Liouville time derivatives on the classical equations with an achievement of the highly accurate solutions by the known series solutions.

Online publication date: Fri, 08-Sep-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email